# SDR CALA2023013000239

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 75,993 hours, 30,897 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torsion Box
- Part number: D5347556521200
- Condition: Corroded
- Location: Frms 52a-26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR TORSION BOX COVER HAS MULTIPLE SPOTS OF CORROSION FR52A-56.  REMOVED AND REPLACED TORSION BOX COVER WITH PN D5347556521200 P. O # 1108282.3 IAW A320 SRM 51-42-11/01. APPLIED PRIMER TOPCOAT T O FASTENERS IAW A320 SRM 51-23-00/001.
